MathSciNet Relay Station
MathSciNet bibliographic data
MR3096403 34G20 (34A08)
Xu, Yufeng; He, Zhimin Existence and uniqueness results for Cauchy problem of variable-order fractional differential equations. J. Appl. Math. Comput. 43 (2013), no. 1-2, 295–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement